Alert archive / Kentucky / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 243, NWS Wilmington, OH
NWS Wilmington, OH issued this severe thunderstorm warning at Aug 9, 2012, 3:55 PM EDT for Boone County, Campbell County, Kenton County, Kentucky. It was in force for 50 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 9, 2012, 3:55 PM EDT (19:55 UTC)
- Expired
- Aug 9, 2012, 4:45 PM EDT
- In force
- 50 min
- Issued by
- NWS Wilmington, OH
- Area
- Storm-based polygon
Counties Boone County, KY, Campbell County, KY, Kenton County, KY
The radar
The Cincinnati radar (KILN), 81 km from the middle of the area, began a volume at 19:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 9, 4:03 PM EDT | TSTM WND DMG | 5 Ssw Florence, KY | LARGE TREES DOWN |
| Aug 9, 4:03 PM EDT | HAIL 1 | 2 S Independence, KY | DIME TO QUARTER SIZE HAIL. ALSO ESTIMATED WINDS IN EXCESS OF 50 MPH. |
| Aug 9, 4:05 PM EDT | TSTM WND DMG | Walton, KY | TREES WERE BLOWN DOWN BY THUNDERSTORM WINDS. |
| Aug 9, 4:10 PM EDT | HAIL 0.88 | Independence, KY |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 8 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 7.9 hours before the alert went out and 83 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 946 J/kg
- Mixed-layer CIN
- -111 J/kg
- Mixed-layer LCL
- 1085 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- 81 m²/s²
- 0-3 km storm-relative helicity
- 99 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.5
The text
As transmitted, in the capitals the NWS used until 2016.
404
WUUS51 KILN 091955
SVRILN
KYC015-037-117-092045-
/O.NEW.KILN.SV.W.0243.120809T1955Z-120809T2045Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
355 PM EDT THU AUG 9 2012
THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
BOONE COUNTY IN NORTHERN KENTUCKY...
CAMPBELL COUNTY IN NORTHERN KENTUCKY...
KENTON COUNTY IN NORTHERN KENTUCKY...
* UNTIL 445 PM EDT.
* AT 348 PM EDT...RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF
PRODUCING QUARTER SIZE HAIL AND WINDS TO 60 MPH. THIS STORM WAS
LOCATED NEAR BEAVERLICK...MOVING EAST AT 10 MPH.
* LOCATIONS IMPACTED INCLUDE...
WALTON...
INDEPENDENCE...
TAYLOR MILL...
SILVER GROVE...
MELBOURNE...
HIGHLAND HEIGHTS...
COLD SPRING...
CLARYVILLE...
IN ADDITION...RICHWOOD...BANK LICK...RICEDALE...ATWOOD...WHITE
TOWER...LATONIA LAKES...WHITE VILLA AND AA HIGHWAY AT US ROUTE 27 ARE
NEAR THE PATH OF THIS SEVERE THUNDERSTORM.
THIS INCLUDES THE FOLLOWING INTERSTATES...
I-71 BETWEEN MILE MARKERS 71 AND 77...
I-75 BETWEEN MILE MARKERS 170 AND 179...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 3882 8472 3892 8478 3905 8442 3904 8441
3904 8436 3898 8429 3891 8425 3881 8471
TIME...MOT...LOC 1955Z 255DEG 11KT 3890 8465
$$
BINAU3 follow-up statements
247
WWUS51 KILN 092006
SVSILN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
406 PM EDT THU AUG 9 2012
KYC015-037-117-092045-
/O.CON.KILN.SV.W.0243.000000T0000Z-120809T2045Z/
KENTON KY-BOONE KY-CAMPBELL KY-
406 PM EDT THU AUG 9 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM EDT
FOR CAMPBELL...BOONE AND KENTON COUNTIES...
AT 401 PM EDT...STORM SPOTTERS REPORTED QUARTER SIZED HAIL AND TREES
DOWN. RADAR INDICATED THAT THIS SEVERE THUNDERSTORM REMAINS CAPABLE
OF PRODUCING QUARTER SIZE HAIL AND WINDS TO 60 MPH. THIS STORM WAS
LOCATED NEAR RICHWOOD...MOVING EAST AT 15 MPH.
LOCATIONS IMPACTED INCLUDE...
INDEPENDENCE...TAYLOR MILL...SILVER GROVE...MELBOURNE...HIGHLAND
HEIGHTS...COLD SPRING...CLARYVILLE AND ALEXANDRIA.
IN ADDITION...BANK LICK...RICEDALE...ATWOOD...WHITE TOWER...LATONIA
LAKES...WHITE VILLA...FAIRVIEW AND RYLAND HEIGHTS ARE NEAR THE PATH
OF THIS STORM.
THIS INCLUDES THE FOLLOWING INTERSTATES...
I-71 BETWEEN MILE MARKERS 72 AND 77...
I-75 BETWEEN MILE MARKERS 170 AND 179...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 3882 8472 3892 8478 3905 8442 3904 8441
3904 8436 3898 8429 3891 8425 3881 8471
TIME...MOT...LOC 2006Z 255DEG 11KT 3891 8461
$$
ASL967
WWUS51 KILN 092029
SVSILN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
429 PM EDT THU AUG 9 2012
KYC015-037-117-092045-
/O.CON.KILN.SV.W.0243.000000T0000Z-120809T2045Z/
KENTON KY-BOONE KY-CAMPBELL KY-
429 PM EDT THU AUG 9 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM EDT
FOR CAMPBELL...BOONE AND KENTON COUNTIES...
AT 426 PM EDT...RADAR INDICATED THAT THIS SEVERE THUNDERSTORM
REMAINS CAPABLE OF PRODUCING QUARTER SIZE HAIL AND WINDS TO 60 MPH.
THIS STORM WAS LOCATED NEAR VISALIA...MOVING SOUTHEAST AT 15 MPH.
LOCATIONS IMPACTED INCLUDE...
CLARYVILLE AND ALEXANDRIA.
IN ADDITION...WHITE VILLA...ASPEN GROVE AND CALIFORNIA ARE NEAR THE
PATH OF THIS STORM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 3883 8464 3888 8465 3905 8442 3904 8441
3904 8436 3898 8430 3897 8430 3893 8426
3891 8425
TIME...MOT...LOC 2030Z 293DEG 13KT 3890 8445
$$
ASL476
WWUS51 KILN 092043
SVSILN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
443 PM EDT THU AUG 9 2012
KYC015-037-117-092053-
/O.EXP.KILN.SV.W.0243.000000T0000Z-120809T2045Z/
KENTON KY-BOONE KY-CAMPBELL KY-
443 PM EDT THU AUG 9 2012
...THE SEVERE THUNDERSTORM WARNING FOR CAMPBELL...BOONE AND KENTON
COUNTIES WILL EXPIRE AT 445 PM EDT...
THE THUNDERSTORM HAS MOVED OUT OF THE WARNED AREA...THEREFORE THE
SEVERE THUNDERSTORM WARNING WILL BE ALLOWED TO EXPIRE.
SMALL HAIL AND HEAVY RAIN ARE STILL POSSIBLE WITH THIS STORM.
PLEASE REPORT PREVIOUS WIND DAMAGE OR HAIL TO THE NATIONAL WEATHER
SERVICE BY CALLING TOLL FREE...877-633-6772.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 10 PM EDT.
LAT...LON 3883 8464 3888 8465 3905 8442 3904 8441
3904 8436 3898 8430 3897 8430 3893 8426
3891 8425
TIME...MOT...LOC 2043Z 293DEG 13KT 3888 8439
$$
ASLWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 9, 2:05 PM EDT, 1 hour 50 minutes earlier.
Area forecast discussion, Aug 9, 2:05 PM EDT, 1 hour 50 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WILMINGTON OH 205 PM EDT THU AUG 9 2012 .SYNOPSIS... A FRONTAL BOUNDARY WILL BE STALLED OVER THE OHIO VALLEY FROM SOUTHWEST TO NORTHEAST TODAY AND TONIGHT. SURFACE LOW PRESSURE WILL RIDE ALONG THIS BOUNDARY TONIGHT AND STRENGTHEN AS AN ENERGETIC UPPER LEVEL LOW CLOSES IN FROM THE NORTHWEST. SIGNIFICANTLY COOLER AIR WILL BE PULLED IN ON THE NORTHWEST FLOW AS THE SYSTEM SPINS OVER THE GREAT LAKES REGION FRIDAY AND EXIT ON SATURDAY. && .NEAR TERM /UNTIL 10 PM THIS EVENING/... SHOWERS AND THUNDERSTORMS ACROSS THE AREA HAVE BEEN ON A DOWNWARD TREND THROUGH THE MID MORNING HOURS AS SHORT WAVE ENERGY LIFTS OFF TO THE NORTHEAST. BASED ON CURRENT TRENDS...WE MAY END UP WITH A FEW HOUR PERIOD OF LITTLE OF NO PCPN ACROSS OUR AREA. WE ARE SEEING A FAIR AMOUNT OF BREAKS IN THE CLOUDS THOUGH...ESPECIALLY ACROSS SOUTHERN PORTIONS OF OUR AREA. THIS SHOULD ALLOW FOR TEMPERATURES TO REBOUND FAIRLY QUICKLY WITH THE AIRMASS DESTABILIZING THROUGH THE AFTERNOON HOURS AS ML CAPES PUSH INTO THE 1500-2000 J/KG RANGE. DEEPENING MID LEVEL TROUGH THROUGH THIS AFTERNOON AND THE APPROACHING SURFACE LOW SHOULD PROVIDE ENOUGH FORCING FOR SOME FAIRLY WIDESPREAD REDEVELOPMENT THROUGH THE MID TO LATE AFTERNOON HOURS...PERSISTING INTO THE EARLY EVENING. BEST INSTABILITIES SHOULD BE ACROSS THE SOUTH LATER THIS AFTERNOON INTO THE EARLY EVENING...WHILE THE BETTER DEEP LAYER AND LOWER LAYER SHEAR WILL BE ACROSS OUR NORTH. WOULD EXPECT THE BEST CHANCE FOR SEVERE STORMS TO BE NEAR THE NORTHERN GRADIENT OF THE BETTER INSTABILITY AS THE BETTER SHEAR WORKS SOUTH LATER TODAY...WHICH LOOKS LIKE IT MAY END UP BEING SOMEWHERE OVER CENTRAL PORTIONS OF OUR FA. HOWEVER...GIVEN THE DECENT DYNAMICS FOR THIS TIME OF YEAR...WILL INCLUDE SEVERE WORDING ACROSS THE ENTIRE AREA LATER THIS AFTERNOON AND EVENING. THE PRIMARY THREAT WILL BE DAMAGING WINDS...WITH HAIL A SOMEWHAT LESSER THREAT DUE TO THE MOIST AIRMASS. A FEW ROTATORS WILL ALSO BE POSSIBLE...ESPECIALLY CLOSER TO THE LOW TRACK ACROSS OUR NORTH. && .SHORT TERM /10 PM THIS EVENING THROUGH SATURDAY NIGHT/... FORECAST IS EVOLVING AS EXPECTED WITH A SHARPLY AMPLIFYING SURFACE LOW THIS EVENING AND OVERNIGHT AS THE UPPER LOW STRENGTHENS WHILE CROSSING EAST THROUGH THE LOWER GREAT LAKES. THE RESULTANT STORMS ALONG THE SURFACE BOUNDARY WILL MOVE EAST WITH THE ONRUSH OF MUCH COLDER AIR ON FRIDAY MORNING. HAVE LOWERED THE CHANCE OF RAIN SIGNIFICANTLY AND QUICKLY WITH THE COMING OF DAYLIGHT ON FRIDAY. WRAP AROUND SHOWERS ARE A POSSIBILITY WITH THIS SYSTEM...BUT WILL LACK ANY DEPTH TO PRODUCE THUNDER AND I HAVE REMOVED THUNDER FROM THE FORECAST BEYOND FRIDAY EVENING AND EXPECT IT WILL BE EVEN EARLIER IN THE DAY THAT THE NECESSARY INGREDIENTS FOR DEEP CONVECTION PULL TO THE NORTHEAST. AN UNUSUALLY - AT LEAST FOR THIS SUMMER - COOL AIRMASS WILL BE PULLED INTO THE REGION AS THE SYSTEM EXITS. HIGHS WILL BE HARD PRESSED TO REACH TOO FAR INTO THE 70S ON FRIDAY WITH THE RAINFALL AND COLD AIR. FRIDAY NIGHTS LOWS IN THE UPPER 50S WILL ALSO BE A WELCOME RELIEF. && .LONG TERM /SUNDAY THROUGH WEDNESDAY/... ONLY OTHER FEATURES OF CONCERN FOR THE EXTENDED PERIOD WILL ARRIVE MONDAY INTO MONDAY NIGHT AS THE GFS BRINGS A DECENT SHORTWAVE AND SURFACE LOW THROUGH THE REGION. NEITHER FEATURE HAS BEEN QUITE AS DEVELOPED IN THE PAST TWO ECMWF RUNS AND THUS THE ECMWF HAS BEEN TRENDING DRY. WENT AHEAD AND INTRODUCED SLIGHT POPS FOR THIS PERIOD AS THE PAST FEW GFS RUNS HAVE BEEN CONSISTENT AND THE FEATURES ARE AT LEAST EVIDENT IN THE ECMWF...BUT CONFIDENCE IN PRECIP IS NOT VERY HIGH AT THIS TIME. && .AVIATION /18Z THURSDAY THROUGH TUESDAY/... A SPOTTY LINE OF THUNDERSTORMS IS TRYING TO GET GOING ATTM FROM THE MIAMI VALLEY DOWN INTO SOUTHEAST INDIANA. THIS IS ALONG THE DEVELOPING INSTABILITY GRADIENT AND WOULD EXPECT THESE THUNDERSTORMS TO BECOME AT LEAST SOMEWHAT MORE WIDESPREAD THROUGH MID AFTERNOON AS THEY PROGRESS EAST INTO SOME BETTER INSTABILITY. IT LOOKS LIKE A BETTER CHANCE OF SHOWERS AND THUNDERSTORMS WILL THEN MOVE IN FROM THE WEST THROUGH THIS EVENING AHEAD OF THE NEXT SHORT WAVE. HAVE TRIED TO PINPOINT A FEW HOUR TEMPO GROUP FOR THE BEST CHANCE OF THUNDERSTORMS. HOWEVER...THE SHOWER AND THUNDERSTORM THREAT WILL PERSIST THROUGH MUCH OF THE NIGHT...UNTIL THE COLD FRONT PUSHES EAST OF THE TAF SITES. ON THE BACK SIDE OF THE FRONT...EXPECT A PERIOD OF MVFR CIGS TO HANG IN THROUGH AT LEAST MID MORNING FRIDAY. WE COULD ALSO SEE A FEW SHOWERS DEVELOP IN THE WRAP AROUND MOISTURE FROM LATE MORNING INTO THE AFTERNOON...ESPECIALLY AT THE NORTHERN TAF SITES. .OUTLOOK...NO SIGNIFICANT WEATHER EXPECTED. && .ILN WATCHES/WARNINGS/ADVISORIES... OH...NONE. KY...NONE. IN...NONE. && SYNOPSIS...FRANKS NEAR TERM...JGL SHORT TERM...FRANKS LONG TERM...KURZ AVIATION...JGL
Hazardous weather outlook, Aug 9, 10:38 AM EDT, 5 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WILMINGTON OH 1038 AM EDT THU AUG 9 2012 INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046- 051>056-060>065-070>074-077>082-088-101445- WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO- SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT- PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-HARDIN-MERCER-AUGLAIZE-DARKE- SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON- FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH-PICKAWAY- FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-HAMILTON-CLERMONT-BROWN- HIGHLAND-ADAMS-PIKE-SCIOTO- 1038 AM EDT THU AUG 9 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL INDIANA...SOUTHEAST INDIANA...NORTHEAST KENTUCKY...NORTHERN KENTUCKY...CENTRAL OHIO...MIAMI VALLEY OF OHIO...SOUTH CENTRAL OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO. .DAY ONE...TODAY AND TONIGHT. THUNDERSTORMS ARE EXPECTED TO BECOME MORE WIDESPREAD LATER THIS AFTERNOON AND EVENING. SOME OF THE STORMS WILL LIKELY BECOME SEVERE WITH DAMAGING WIND BEING THE PRIMARY THREAT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED.
In the hours before
Local storm report, Aug 9, 11:46 AM EDT, 4 hours 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
1146 AM EDT THU AUG 09 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1010 PM TSTM WND DMG SUNMAN 39.23N 85.10W
08/08/2012 RIPLEY IN PUBLIC
TWO OUTBUILDINGS DESTROYED AND A FEW TREES DOWN
&&Local storm report, Aug 9, 3:18 PM EDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
318 PM EDT THU AUG 09 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1250 AM TSTM WND DMG 1 NW LEBANON 39.44N 84.23W
08/09/2012 WARREN OH PUBLIC
TREES AND LARGE BRANCHES DOWN
&&
ASNYDERSpecial weather statement, Aug 9, 3:47 PM EDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
347 PM EDT THU AUG 9 2012
INZ075-080-KYZ089>093-OHZ077-078-092030-
SWITZERLAND IN-OHIO IN-KENTON KY-BOONE KY-CAMPBELL KY-CARROLL KY-
GALLATIN KY-HAMILTON OH-CLERMONT OH-
347 PM EDT THU AUG 9 2012
...THUNDERSTORMS WILL AFFECT CENTRAL CLERMONT...SOUTHEASTERN
HAMILTON...GALLATIN...CARROLL...CAMPBELL...BOONE...KENTON...OHIO AND
SWITZERLAND COUNTIES THROUGH 430 PM EDT...
SCATTERED THUNDERSTORMS WILL CONTINUE TO DEVELOP NORTHEAST THROUGH
THE TRI-STATE AREA THROUGH LATE AFTERNOON...AND SOME COULD BE STRONG.
WIND GUSTS TO 50 MPH AND PENNY SIZE HAIL ARE POSSIBLE WITH ANY OF
THESE STORMS.
IN ADDITION...FREQUENT CLOUD TO GROUND LIGHTNING AND HEAVY RAIN CAN
BE EXPECTED WITH THESE STORMS.
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...FLORENCE...VILLA
HILLS...CRESCENT SPRINGS...ELSMERE...ERLANGER...LUDLOW...CRESTVIEW
HILLS...LAKESIDE PARK...FORT MITCHELL...CINCINNATI...EDGEWOOD AND
PARK HILLS.
ALSO...BEAVERLICK...RYLE...MUNK...CRESCENT
PARK...RICHWOOD...VERONA...RICEDALE AND POINT ISABEL ARE NEAR THE
PATH OF THESE STORMS.
DO NOT STAY IN THE OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING
THREATENS. MOVE INDOORS WHEN A THUNDERSTORM APPROACHES. WATER WILL
POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND SMALL
STREAMS.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT. IF THESE STORMS BECOME
STRONGER...THEN A WARNING MAY BE NEEDED.
LAT...LON 3874 8526 3870 8521 3893 8520 3893 8514
3896 8512 3895 8506 3904 8488 3924 8417
3888 8404 3883 8423 3887 8423 3881 8440
3881 8462 3877 8468 3877 8477 3871 8480
3860 8507 3859 8522 3874 8533
BINAUThe office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 9, 3:47 PM EDT | Special Weather Statement | ILN | Boone, Campbell, Carroll, Gallatin, Kenton | 43 min |
| Aug 9, 4:22 PM EDT | Severe Thunderstorm Warning | ILN | Campbell, Kenton, Pendleton | 38 min |
| Aug 9, 4:24 PM EDT | Areal Flood Advisory | ILN | Boone, Campbell, Carroll, Gallatin, Grant, Kenton and 1 more | 2 hr |
| Aug 9, 4:55 PM EDT | Flash Flood Warning | ILN | Boone, Campbell, Carroll, Gallatin, Grant, Kenton and 1 more | 81 min |
| Aug 9, 4:57 PM EDT | Severe Thunderstorm Warning | ILN | Bracken, Pendleton, Robertson | 48 min |
| Aug 9, 5:41 PM EDT | Severe Thunderstorm Warning | ILN | Bracken, Mason, Pendleton, Robertson | 33 min |
| Aug 9, 5:59 PM EDT | Areal Flood Advisory | ILN | Bracken, Grant, Mason, Owen, Pendleton, Robertson | 2 hr |
| Aug 9, 6:10 PM EDT | Severe Thunderstorm Warning | ILN | Lewis, Mason | 50 min |
Nearby
Severe Thunderstorm Warnings in Kentucky, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.